# SDR TSAA9753344

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPC PHASE 1 CHECK, CORROSION WAS FOUND AROUND THE RT PRIMARY AND SECONDARY HEAT EXCHANGER INLETS.  STA 610 BL 41.0 RT CHORD WAS REPLACED.  AIRCRAFT RETURNED TO SERVICE.  TAT:  35,731:16 HOURS.  TAC:  71,569.  (X)
